Anonymous
Anonymous asked in Science & MathematicsMedicine · 3 weeks ago

Can a two year old overdose on Ibuprofen and Tylenol?

I went to Edinburgh’s Child Hospital after my two year old son had a seizure because of fever and they asked me for his weight and I had said 28 pounds. The nurse apparently got confused and put 29 kilos. So they gave him 14 ml of Ibuprofen and 12ml Tylenol. I kept saying that we normally give him 7 ml of Ibuprofen but they wouldn’t listen to me. Until they discharged me let me know of their **** up. They told me that he would be fine but they already ****** up once so I want to know, Will he actually be okay? 

Update:

Edinburg’s Children Hospital in Edinburg Tx. 

Update 2:

I did ask the doctor on staff and he said everything was going to be fine but like I said they ****** up once and I would like to be sure. 

6 Answers

Relevance
  • Lila
    Lv 5
    3 weeks ago
    Best answer

    I hope he will be okay but that is really bad... a nurse or doctor shouldn't make that kind of mistake with dosage. You should make a complaint. If it were a more potent medicine he could be dead.

  • 3 weeks ago

    Yes he should be ok, it was one time, BUT you need to make sure the doc and the nursing supervisor is aware of this.

    Source(s): ER PA
  • poldi2
    Lv 7
    3 weeks ago

    Monitor him, make sure he is breathing fine and his temperature doesn't spike. Give him lots of water to drink (no juice or milk) to make sure he stays hydrated.

    If you are concerned, take him to an emergency clinic or back to ECH and demand they listen to you.

  • 3 weeks ago

    They have to wait and see since medicine is not an exact science.  

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 3 weeks ago

    Wow I do feel for you and I hear your cry and in three days he'll be back home....

  • 3 weeks ago

    So why didn't you ask to see a DOCTOR on staff there and ask them the question?

Still have questions? Get answers by asking now.